Contents
Academic literature on the topic 'Complementary tree domination'
Create a spot-on reference in APA, MLA, Chicago, Harvard, and other styles
Consult the lists of relevant articles, books, theses, conference reports, and other scholarly sources on the topic 'Complementary tree domination.'
Next to every source in the list of references, there is an 'Add to bibliography' button. Press on it, and we will generate automatically the bibliographic reference to the chosen work in the citation style you need: APA, MLA, Harvard, Chicago, Vancouver, etc.
You can also download the full text of the academic publication as pdf and read online its abstract whenever available in the metadata.
Journal articles on the topic "Complementary tree domination"
Krishnakumari, B., and Y. B. Venkatakrishnan. "Unicyclic graphs with equal domination and complementary tree domination numbers." Proyecciones (Antofagasta) 35, no. 3 (2016): 245–49. http://dx.doi.org/10.4067/s0716-09172016000300002.
Full textVidhya, P., and S. Muthammai. "Total Complementary Tree Domination in Grid Graphs." International Journal of Mathematics and Soft Computing 3, no. 3 (2013): 107. http://dx.doi.org/10.26708/ijmsc.2013.3.3.14.
Full textKrishnakumari, B., and Y. B. Venkatakrishnan. "A note on complementary tree domination number of a tree." Proyecciones (Antofagasta) 34, no. 2 (2015): 127–36. http://dx.doi.org/10.4067/s0716-09172015000200002.
Full textMuthammai, S., and G. Ananthavalli. "Complementary Tree Nil Domination Number of a Graph." International Journal of Engineering Science, Advanced Computing and Bio-Technology 8, no. 1 (2017): 1. http://dx.doi.org/10.26674/ijesacbt/2017/49169.
Full textMuthammai, S., and G. Ananthavalli. "Complementary Tree Nil Domination Number of Cubic Graphs." International Journal of Engineering Science, Advanced Computing and Bio-Technology 8, no. 3 (2017): 119. http://dx.doi.org/10.26674/ijesacbt/2017/49179.
Full textmai, S. Mutham, and P. Vidh ya. "Complementary Tree Domination in Splitting Graphs of Graphs." International Journal of Mathematics Trends and Technology 31, no. 2 (2016): 53–56. http://dx.doi.org/10.14445/22315373/ijmtt-v31p513.
Full textJasmine, S. E. Annie, and K. Ameenal Bibi. "Secure Complementary Tree Domination Number of a Graph." International Journal of Mathematics Trends and Technology 49, no. 4 (2017): 260–64. http://dx.doi.org/10.14445/22315373/ijmtt-v49p539.
Full textMahadevan, G., Selvam Avadayappan, N. Ramesh, and T. Subramanian. "Triple connected complementary tree domination number of a graph." International Mathematical Forum 8 (2013): 659–70. http://dx.doi.org/10.12988/imf.2013.13069.
Full textKrishnakumari, B., and Y. B. Venkatakrishnan. "A Note on the Complementary Nil Domination Number of a Tree." National Academy Science Letters 39, no. 2 (2015): 121–23. http://dx.doi.org/10.1007/s40009-015-0399-8.
Full textJHT, Admin. "IDENTIFIKASI JENIS POHON SARANG DAN PAKAN ORANGUTAN (Pongo pygmaeus) DI ARBORETUM NYARU MENTENG, PALANGKA RAYA (Identification of Trees as Nest and Food of Orangutan (Pongo pygmaeus) at the Arboretum of Nyaru Menteng, Palangka Raya)." HUTAN TROPIKA 12, no. 2 (2019): 51–60. http://dx.doi.org/10.36873/jht.v12i2.31.
Full text